RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1972, Volume 12, Issue 6, Pages 693–700 (Mi mz9934)  

This article is cited in 2 scientific papers (total in 2 papers)

Some properties of a $\mathrm{P}^2$ primitive

V. A. Sklyarenko

M. V. Lomonosov Moscow State University

Abstract: In this paper we study some properties of a primitive in the sense of the $\mathrm{P}^2$ integral and establish that the $\mathrm{P}^2$ integral is equivalent, in some sense, to the $\mathrm{SCP}$ integral of Burkill.

Full text: PDF file (848 kB)

English version:
Mathematical Notes, 1972, 12:6, 856–860

Bibliographic databases:

UDC: 517.5
Received: 13.03.1972

Citation: V. A. Sklyarenko, “Some properties of a $\mathrm{P}^2$ primitive”, Mat. Zametki, 12:6 (1972), 693–700; Math. Notes, 12:6 (1972), 856–860

Citation in format AMSBIB
\Bibitem{Skl72}
\by V.~A.~Sklyarenko
\paper Some properties of a $\mathrm{P}^2$ primitive
\jour Mat. Zametki
\yr 1972
\vol 12
\issue 6
\pages 693--700
\mathnet{http://mi.mathnet.ru/mz9934}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=320246}
\zmath{https://zbmath.org/?q=an:0249.26011}
\transl
\jour Math. Notes
\yr 1972
\vol 12
\issue 6
\pages 856--860
\crossref{https://doi.org/10.1007/BF01156044}


Linking options:
  • http://mi.mathnet.ru/eng/mz9934
  • http://mi.mathnet.ru/eng/mz/v12/i6/p693

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Sklyarenko, “On integration by parts in Burkill's $SCP$-integral”, Math. USSR-Sb., 40:4 (1981), 567–582  mathnet  crossref  mathscinet  zmath  isi
    2. V. A. Sklyarenko, “On a property of the Burkill SCP-integral”, Math. Notes, 65:4 (1999), 500–505  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:92
    Full text:51
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020